# SDR IPXA2016100108822

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 17,777 hours, 6,010 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B76753209693I
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL POS 4 CTR IS DAMAGED.  FABRICATED A NEW PANEL REF EO B767-5320-9693-I.
